# SDR DL73K001550

- Difficulty date: August 13, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- Aircraft time: 44,010 hours, 36,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65720381
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SIDE CHORD INTERCOSTALS COMMON TO THE FS 178 BULKHEAD AT WL 195 WERE FOUND WITH CRACKING TYPICAL OF BAC S/B       737-53A1173 AND AD 2000-05-29.  THE DAMAGED INTERCOSTALS WERE REMOVED AND NEW INTERCOSTALS INSTALLED WITH OVERSIZE   FASTENERS AS REQUIRED.  THE WORK WAS ACCOMPLISHED PER ER/A 378139-14AD.
